Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
RedSkirt

Yasmin

Recommended Posts

Not Yasmin, but I was on YAZ for 6 weeks. It was truly awful. I had really bad mood swings and literally felt out of body. Around Christmas this past year I had been sobbing for days on end and out of the blue started having suicidal thoughts. I've never had depression or anything like this so it was very unusual. I decided to get off it and have felt fine since. I also didn't notice any change to my acne one way or the other.

Have you read up on it? I was surprised to find so many negative comments about YAZ online that weren't mentioned anywhere in the literature that came with the pill. Obviously everyone is different, but that was my experience.

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×